MathSciNet Relay Station
MathSciNet bibliographic data
MR1044230 (91b:05024) 05A30 (17B20 33D80)
Zeilberger, Doron A Stembridge-Stanton style elementary proof of the Habsieger-Kadell $q$-Morris identity. Discrete Math. 79 (1990), no. 3, 313–322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement